Far Eastern Mathematical Journal

To content of the issue


An inequality for the perturbations of the spectrum of matrix


I. B. Kryzhko

2000, issue 1, Ñ. 111–118


Abstract
The new bounds for the perturbations of the spectrum of matrix against the norm of matrix perturbations are presented.

Keywords:

Download the article (PDF-file)

References

[1] Dzh. X. Uilkinson, Algebraicheskaya problema sobstvennyx znachenij, Per. s angl., Nauka, M., 1970.
[2] S. K. Godunov, O. P. Kirillyuk, V. I. Kostin, Spektral'nye portrety matric, Preprint IM SO AN SSSR, 1990.
[3] N. A. Bobylev, S. V. Emel'yanov, S. K. Korovin, “Ocenki vozmushhenij ustojchivyx matric”, AiT, 1998, ¹ 4, 15–24.
[4] I. B. Kryzhko, “K zadache ocenki vozmushhenij ustojchivyx matric”, AiT, 1999, ¹ 12, 176–177.
[5] M. Markus, X. Mink, Obzor po teorii matric i matrichnyx neravenstv, Per. s angl., Nauka, M., 1972.
[6] A. S. Devyatisil'nyj, I. B. Kryzhko, “Issledovanie ustojchivosti zadachi korrekcii inercial'noj navigacionnoj sistemy na nepodvizhnom osnovanii”, Izv. RAN. Teoriya i sistemy upravleniya, 2000, ¹ 3, 125–130.
[7] L. N. Trefethen, “Pseudospectra of linear operators”, Review 39:383-406, SIAM, 1999.
[8] S. Poljac and J. Rohn, “Checking robuts nonsingularity is NP-hard”, Math. Control Signals Systems, 6 (1993), 1–9.
[9] S. M. Rump, “Bounds for the componentwise distance to the nearest singular matrix”, SIAM J. Matrix Anal. Appl., 18 (1997), 83–103.

To content of the issue